71673members
375970posts
cancel
Showing results for 
Search instead for 
Did you mean: 

delicate side effect

12 REPLIES 12
lilacblushes
Member

Re: delicate side effect

Glad I made someone smile ... I think in our situation anything that gives us a little light relief is worth it. Also glad to report that the fandango has settled itself down.

annamarie
Member

Re: delicate side effect

Hi this thread has made me smile, have you actually looked for flea bites lilacblushes? only joking but it has nmade me laugh even the "cancer palava" is such a good way to describe it! anna x

lilacblushes
Member

Re: delicate side effect

Fingers crossed that the canestan works for me then. I agree about the expense ... I'm spending a small fortune on this cancer palava! I've got one of those pre-paid prescription cards so have decided that from now on I am going to get everything on prescription.

alise
Member

Re: delicate side effect

Hi Lilacbushes

I had that too! Not long after taking tamoxifen I had about 6 bouts of itching and redness. I bought Canesten for thrush and that worked straightaway but its very expensive.

The joys of tamoxifen!!!!

Alise x

lilacblushes
Member

Re: delicate side effect

I got some cream from the chemist ... why do these things always happen a matter of days before payday when you are totally skint! Fingers crossed that it helps... if not I will go see my GP ... if by some miracle I manage to get an appointment this side of Xmas that is.

If things are still the same on Monday I might have to email my colleagues and tell them I do not have worms.... or fleas ....... what with the squirming for itchy fandango and the trying not to scratch the boobie area thanks to the rads I must be such a source of joy in our office!

Allicat
Member

Re: delicate side effect

Hi lilacblushes,
I had the same thing after my 3rd Tax/Herceptin.Very itchy 'lady garden' and bum with raised bumps which then turned into open blisters, Ooh!! Tried Lanacane for the itching but didn't really help so just had to let it take it's course.All ok now though!
Alli.

Reanne
Member

Re: delicate side effect

I had visions of them introducing Brendan Cole and partner, now dancing the itchy fandago!!! you have my every sympathy. Trying to squirm discreetly is not easy to do at the best of times. They'll think you have worms!!! Hope you get better soon!!

lilacblushes
Member

Re: delicate side effect

Believe me the itchy fandango is not a laugh ! It's bad enuff having all these young men at work knowing that I now have a dent in my boob - I'm trying not to wriggle about on my seat when they come to ask me questions!

ForumMember
Member

Re: delicate side effect

i used to get thrush every month just after periods finished. Apparantley, the hormones can make it flare up. Igot a canestan cream with hydrocortisone as well to help calm things down. My doctor always warned against being "too clean" as there is tendency to want to wash all the time which disturbs the balance. Sounds like could be thrush, but dont suffer too long if over the counter stuff doesnt work. Itchy fandango - sounds like a dance performed on strictly come dancing - would be a laugh watching it!

Cathy
xx

lilacblushes
Member

Re: delicate side effect

I've had thrush in the past so was thinking of the canestan - strange how it went away all by itself last month tho and how it only appears at the time of the month.

I'm having enuff problems with the rads burning without having to cope iwth an itchy fandango !!!

ForumMember
Member

Re: delicate side effect

Hi Lilacblushes

I think as Shorty does, its more likely to be thrush than anything else. I think Tamoxifen can cause vaginal bleeding but this sounds more like a fungal infection especially as its itchy and bright red. As shorty says, try over the counter canestan -cream, pessaries and they also do a capsule but tell the pharmacist about the tamoxifen. If this doesnt work, then off to the docs!!

Cathy
xx

shorty2
Member

Re: delicate side effect

Hi Lilacblushes,

Sorry to hear about your problem. I have been on tamoxifen for just over a year and had a mirena coil for about 8 years but was advised to have it taken out (now have an ordinary, non hormonal coil) which I did at about the same time as I started tamoxifen. This has now resulted in very heavy and regular periods which I didn't get with the mirena but I have not had your problem. Do you think this may be thrush as it's itchy? For this you can buy over the counter cream - canestan - which you could try before seeing a doctor.

Hope your problem is resolved quickly.
Take care,

Shorty xx

lilacblushes
Member

delicate side effect

I'm on tamoxifen and also have a mirena coil fitted - which all the medical ppl know about but no1 has suggested I should have it removed. Now with both things theoretically I should not get a period... however I tend not to follow the theoretical path and have continued to have spotting/very light periods. This I can cope with ...however last month when I was spotting I felt a little uncomfortable/itchy down below but this only lasted a couple of days and cleared up by itself. This month however I have been decidedly itchy and hot in the nether regions. I've had a little inspection tonight (this is the delicate bit!) and was alarmed to see that I am bright red and in places I appear to have tiny blood spots.

On reading the side effects of my Tamoxifen I see that blisters and bleeding of the virgina are listed.........as if we don't have enuff to sope with !!!

Has anyone else suffered this and if so what can be done about it?